Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Highly irregular periods in spite of medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi,
My name is xxx and i am 25 years old. I was having irregular periods. So i was advised by my Gynac to go through tests like Prolactin harmone, and thyroid. However, all tests were normal and still she prescribed me Krimson 35. Two days are over since i have stopped Krimson 35 and still i have not go my periods. Is this normal. One point worth mentioning is that when i started my Tablet course i was not having my periods.
Doctor :   Hi
Doctor :   I am Dr. xxxx
User :   Hello Doctor
User :   My name is xxx ... I have posted my query
Doctor :   Yes
Doctor :   How many days did you use Krimson?
User :   21 days
User :   everyday same time... I did not even miss my tablet once in 21 days
Doctor :   Can you describe aboiut the irregular periods you have?
Doctor :   Do you mean the time or the number of days?
User :   My periods were very normal until four to five months back when i started getting irreluglar periods like fews days delay etc
Doctor :   Ok
User :   I had taken the tablet for all 21 days every day at 3.10 PM
Doctor :   How many days delayed?
User :   4-5 days
Doctor :   But you were getting periods once every month?
User :   then in the month of June i got spotting for 5 days, then proper flow, then again spotting for 5 days and the periods finally stopped
User :   there was a gap of 10 days
User :   and on june 25th my periods started again with spotting
User :   yes
User :   That is when i went to see a doc.
Doctor :   Who is the doctor, a specialist Gynecologist
User :   Yes
User :   She gave me T-Pause to stop the spotting
User :   and send me for the tests
User :   and then prescribed me Krimson 35 for 21 days
Doctor :   Ok
User :   The rest of it i have told you
User :   Do you think it is normal?
Doctor :   Yes
Doctor :   You just wait for the periods?
Doctor :   This is the first course
User :   Yes
Doctor :   So you just wait for periods
Doctor :   till next one week after stoppage of Krimson
Doctor :   Did you get it
Doctor :   You just have to wait for periods
Doctor :   If you do not get the periods in a week
Doctor :   You have to go back to the doctor to continue the Krimson or not
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor